I.C.E Breaker Sessions - ‘Impact: starting with the why’
The first of our quarterly I.C.E Breaker Sessions (insights, communications and engagement)
Health Data Research UK would like to invite you to the first of our quarterly I.C.E Breaker Sessions (insights, communications and engagement), which are aimed at bringing colleagues working in communications, engagement and marketing teams from across the health, research and science sector together to share learnings, network and collaborate.
Our first session, ‘Impact: starting with the why’ will be on Wednesday 13 July from 4pm at the Wellcome offices in Euston, London.
We will be joined by Suzy Gallier – PIONEER Health Data Research Hub, on how ‘starting with the why’ positively impacted the work of PIONEER Hub, and Steve Palmer – Wellcome Sanger Institute, on the importance of internal communications to drive ‘the why’ around the implementation of a five-year strategy.
A fireside chat with Suzy and Steve will lead into informal Q&A session with the opportunity to ask questions, discuss our own experiences and hopefully learn a lot from each other.
Following this, we can stay for drinks so we can collaborate and get to know each other better!
Please register by clicking the link below and please do share with colleagues or networks who may be interested.
4pm – Welcome
4.10pm – Introduction (to sessions, our first event and our speakers) – Steph Parrott, HDR UK
4.20pm – Suzy Gallier, PIONEER hub (10 mins)
4.30pm – Steve Palmer, Sanger Institute (10 mins)
4.40pm – Fireside chat Q&A hosted by Steph with Suzy and Steve (20 mins)
5pm – wrap up and networking drinks at Cloud-9
For those who have registered: please arrive anytime from 15.30 onwards so that we can ensure we start at 16:00. We will have refreshments available for you when you arrive. When you get to reception, just give them your name and you will receive a visitor pass so you can enter the office. One of our team will be there to greet you and take you up to the event space.
Health Data Research UK
215 Euston Road
After the main event is over around 5pm, we’d love for you to stay and have a drink with us! It will be a great opportunity to meet, collaborate and network with colleagues from across the institute in similar fields of work to you. We’ve booked a lovely outdoor area at:
Exmouth Arms, 1 Starcross St, London NW1 2HR (just a short walk from the office and Euston Station).
Data Access and Discovery – March 2023
16 March 2023 at 11:00 am
Come along to our first Data Access and Discovery Webinar of 2023 as we explore some of the data services and expertise on offer from two Health Data Research Hubs: Discover-NOW and PIONEER. The...
BHF Data Science Centre March Webinar
15 March 2023 at 1:00 pm
Join us for our March webinar.
HDR UK Multi-omics Cohorts Consortium NIP Insight Sharing Day
23 February 2023 at 9:30 am
To conclude the HDR UK Multi-omics Cohorts Consortium National Implementation Project, a virtual insight sharing day will be held on Thursday 23rd February 2023, 09:30am – 12:30pm. This event is...